# SDR DALA2021122007907

- Difficulty date: December 18, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 AD. A.A./ A.D.DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #14 CORROSION ON SKIN BTW 4 TO 8 OCLOCK POSITION, HOLE #15 CORROSION ON SKIN BTW 4 TO 7 OCLOCK POSITION, HOLE #16 CORROSION ON SKIN BTW 2 TO 3 AND 7 TO 8 OCLOCK POSITION, HOLE #18 CORROSION ON SKIN AT 12 OCLOCK POSITION. IN REF. CARD 5720-01100-05B. JOB # 121-0001 STEP 14 C. CORRECTIVE ACTION: SUMMARY OF N.R.C. 00489. HOLES WERE REPAIRED. PER. ETI-57-21-580 REVISION 3 AND ER/A 582804-14AD. REV. D. (2056780)
